Publication detail

Representation of solution of the first boundary value problem for delay systems

DIBLÍK, J. KHUSAINOV, D.

Original Title

Representation of solution of the first boundary value problem for delay systems

English Title

Representation of solution of the first boundary value problem for delay systems

Type

journal article - other

Language

en

Original Abstract

Representation of solution of the first boundary value problem for delay systems of partial differential equations are derived. The method of delayed exponential is used. Solutions are derived in the form of Fourier series.

English abstract

Representation of solution of the first boundary value problem for delay systems of partial differential equations are derived. The method of delayed exponential is used. Solutions are derived in the form of Fourier series.

Keywords

Representation of solution, the first boundary value problem, delay systems of partial differential equations, delayed exponential, Fourier series.

RIV year

2011

Released

03.08.2011

ISBN

1812-5409

Periodical

Bulletin Kiev University, series: physics and Mathematics

Year of study

2011

Number

1

State

UA

Pages from

59

Pages to

62

Pages count

4

Documents

BibTex


@article{BUT72894,
  author="Josef {Diblík} and Denys {Khusainov}",
  title="Representation of solution of the first boundary value problem for delay systems",
  annote="Representation of solution of the first boundary value problem for delay systems of partial differential equations are derived. The method of delayed exponential is used. Solutions are derived in the form of Fourier series.",
  chapter="72894",
  journal="Bulletin Kiev University, series: physics and Mathematics",
  number="1",
  volume="2011",
  year="2011",
  month="august",
  pages="59--62",
  type="journal article - other"
}